Day 7.

4 images in My Claravis Journey.

Day 7.

Sign in to follow this  
Followers 0


So I've been on Claravis (accutane) for a week now, and for the past week my acne has been getting worse (which is what's supposed to happen when on Accutane). It's not getting worse anymore, but it's starting to get dry and really red (as seen in the right picture of my cheeks, nose, and chin and in the left picture of my forehead, which has never been that bad in my life before). My acne has gotten smoother than it was before, which is kind of a plus, but the down side is that this is only the beginning of my long journey. I'll be posting every week to show the process. As of now, I'm kind of upset but Life goes on and I have to deal with it. Wish me luck!! :)

  Report Image
Sign in to follow this  
Followers 0
From the album

My Claravis Journey.

  • 4 images

Photo Information

1 Comment

I meant right picture: forehead & left picture: cheeks, nose, and chin. sorry my mistake!

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now